ARAMA SONUÇLARI

Toplam 235 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

Numerical Solution of the Foam Drainage Equation in 1 D
Workshop on DIFFERENTIAL EQUATIONS AND APPLICATIONS IV, istanbul/TÜRKİYE, 30 Nisan 2010
ÖZUĞURLU ERSİN
The analytical solution of 2D electromagnetic wave equation for eddy currents in the cylindrical solid rotor structures
JOURNAL OF VIBROENGINEERING, Vol. 19, No. 5, 2017, s. 3911-3925, ISSN: 1392-8716
ERGENE LALE,ERTUGRUL YASEMİN D.
On mu-symmetries, mu-reductions, and mu-conservation laws of Gardner equation
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, Vol. 26, No. 1, Ocak 2019, s. 69-90, ISSN: 1402-9251
ORHAN ÖZLEM,ÖZER TEOMAN
A numerical analysis of the burgers-poisson (BP) equation using variational iteration method
PROCEEDINGS OF THE 3RD WSEAS INTERNATIONAL CONFERENCE ON APPLIED AND THEORETICAL MECHANICS (MECHANICS ’xx07), No. null, 2007, s. 218
KÜÇÜKARSLAN SEMİH,HİZEL E.
A high-order numerical method for solving nonlinear Lane-Emden type equations arising in astrophysics
ASTROPHYSICS AND SPACE SCIENCE, Vol. 363, No. 12, Aralık 2018, ISSN: 0004-640X
AYDİNLİK SONER,KIRIŞ AHMET
On the stability of solitary wave solutions for a generalized fractional Benjamin-Bona-Mahony equation
NONLINEARITY, Vol. 35, No. 3, Mart 2022, s. 1152-1169, ISSN: 0951-7715
ORUÇ GÖKSU, NATALI FABIO, BORLUK HANDAN, MUSLU GÜLÇİN MİHRİYE
Existence and uniqueness of solutions to initial boundary value problem for the higher order Boussinesq equation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 47, No. null, Ocak 2019, s. 436-445, ISSN: 1468-1218
ORUÇ GÖKSU,MUSLU GÜLÇİN MİHRİYE
On the Rosenau equation: Lie symmetries, periodic solutions and solitary wave dynamics
WAVE MOTION, Vol. 109, Şubat 2022, ISSN: 0165-2125
DEMİRCİ ALİ, HASANOĞLU YASİN, MUSLU GÜLÇİN MİHRİYE, ÖZEMİR CİHANGİR
Numerical solution for a general class of nonlocal nonlinear wave equations arising in elasticity
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, Vol. 97, No. 12, Aralık 2017, s. 1600-1610, ISSN: 0044-2267
MUSLU GÜLÇİN MİHRİYE,BORLUK HANDAN
Higher order dispersive effects in regularized Boussinesq equation
WAVE MOTION, Vol. 68, Ocak 2017, s. 272-282, ISSN: 0165-2125
ORUÇ GÖKSU,BORLUK HANDAN,MUSLU GÜLÇİN MİHRİYE
Structural Equation Model of Occupant Satisfaction for Evaluating the Performance of Office Buildings
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, Vol. 45, No. 10, Ekim 2020, s. 8759-8784, ISSN: 2193-567X
TEKÇE IŞILAY,ERGEN PEHLEVAN ESİN,ARTAN DENİZ
A Fast Higher Order Integral Equation Method for Solution of the Full Potential Equation around AirfoilS
ENGINEERING ANALYSIS WITH BOUNDARY ELEMENTS, Vol. 24, 2000, s. 441-445, ISSN: 0955-7997
ŞAHİN MEHMET,KYOJI KAMEMOTO
Mehmet Şahin Özgün Makale
Piecewise exact solution of the seismic energy balance equation and its verification by shake table tests
ARCHIVES OF CIVIL AND MECHANICAL ENGINEERING, Vol. 22, No. 3, Nisan 2022, ISSN: 1644-9665
GÜLLÜ AHMET, YÜKSEL ERCAN
A hybrid approach for the regularized long wave-Burgers equation
An International Journal of Optimization and Control: Theories Applications (IJOCTA), Vol. 8, No. 1, Ocak 2018, s. 8-16, ISSN: 2146-0957
ZEYTİNOĞLU ASUMAN,SARI MURAT,ALLAHVERDİEV BİLENDER P
Structural Equation Model of Occupant Satisfaction for Evaluating the Performance of Office Buildings
ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, Vol. 45, No. 10, Ekim 2020, s. 8759-8784, ISSN: 2193-567X
TEKÇE IŞILAY,ERGEN PEHLEVAN ESİN,ARTAN DENİZ
Fractional Differential Equation-Based Instantaneous Frequency Estimation for Signal Reconstruction
Fractal and Fractional, Vol. 5, Ocak 2021, ISSN: 2504-3110
YAZGAC BİLGİ GÖRKEM, KIRCI MÜRVET
Mürvet Kırcı Özgün Makale
An exact solution of the governing equation of a fluid of second grade for three dimensional vortex flow
International Journal of Engineering Science, 2005
ERDOĞAN MEHMET EMİN,İMRAK CEVAT ERDEM
Cevat Erdem İmrak Özgün Makale
Dispersive shock waves in three dimensional Benjamin–Ono equation
WAVE MOTION, Vol. 94, Mart 2020, s. 102502, ISSN: 0165-2125
DEMİRCİ ALİ
Ali Demirci Özgün Makale
Modulated periodic wavetrains in the spherical Gardner equation
Wave Motion, Vol. 109, Şubat 2022, ISSN: 0165-2125
ASLANOVA GÜNAY, DEMİRCİ ALİ, AHMETOLAN SEMRA
Ali Demirci Özgün Makale
Nonlinear modulation of periodic waves in the cylindrical Gardner equation
PHYSICAL REVIEW E, Kasım 2020, ISSN: 2470-0045
ASLANOVA GÜNAY,AHMETOLAN SEMRA,DEMİRCİ ALİ
Ali Demirci Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930